Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary values of holomorphic functions


Author: Elias M. Stein
Journal: Bull. Amer. Math. Soc. 76 (1970), 1292-1296
MSC (1970): Primary 3217, 3111; Secondary 3220
DOI: https://doi.org/10.1090/S0002-9904-1970-12645-3
MathSciNet review: 0273055
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander, L, Math. Scand. 20 (1967), 65-78. MR 38 #2323. MR 234002
  • 2. A. Koranyi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507-516. MR 277747
  • 3. A. Koranyi and E. M. Stein, Fatou's theorem for generalized half-planes, Ann. Scuola Norm. Sup. Pisa 22 (1968), 107-112. MR 279322
  • 4. K. T. Smith, A generalization of an inequality of Hardy and Littlewood, Canad. J. Math. 8 (1956), 157-170. MR 19, 261. MR 86889
  • 5. E. M. Stein, On the theory of harmonic functions of several variables. II: Behavior near the boundary, Acta Math. 106 (1961), 137-174. MR 30 #3234. MR 173019
  • 6. E. M. Stein, The analogues of Fatou's theorem and estimates for maximal functions, Geometry of Homogeneous Bounded Domains (C.I.M.E., 3° Ciclo, Urbino, 1967) Edizioni Cremonese, Rome, 1968, pp. 291-307. MR 38 #3466. MR 235154
  • 7. E. M. Stein, Boundary of holomorphic functions of several variables, Lecture Notes by W. Beckner, Princeton University, 1970. (to appear).
  • 8. K-O. Widman, On the boundary behavior of solutions to a class of elliptic partial differential equations, Ark. Mat. 6 (1966), 485-533. MR 36 #2949. MR 219875

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3217, 3111, 3220

Retrieve articles in all journals with MSC (1970): 3217, 3111, 3220


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12645-3

American Mathematical Society